Correspondence comments on stabilization of a class of singularly perturbed bilinear systems

Tzuu-Hseng S. Li, York Yih Sun

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

Asamoah and Jamshidi (1987) investigated a stabilizing controller for singularly perturbed bilinear systems. We point out that their result is incorrect unless another assumption is employed.

Original languageEnglish
Pages (from-to)1357-1358
Number of pages2
JournalInternational Journal of Control
Volume48
Issue number3
DOIs
Publication statusPublished - 1988 Jan 1

All Science Journal Classification (ASJC) codes

  • Control and Systems Engineering
  • Computer Science Applications

Fingerprint Dive into the research topics of 'Correspondence comments on stabilization of a class of singularly perturbed bilinear systems'. Together they form a unique fingerprint.

  • Cite this